Propagation of Turing–Hopf fronts
M Or-Guil and
M Bode
Physica A: Statistical Mechanics and its Applications, 1998, vol. 249, issue 1, 174-178
Abstract:
We investigate the dynamics of fronts between Turing- and Hopf-type domains close to the respective co-dimension two bifurcation in terms of coupled amplitude equations. In particular, we derive a dominance rule for the velocity of these fronts and explain the recently observed phenomenon of a returning front by introducing the concept of a current of the local wave number. This current is induced by the presence of a front and leads to a slow change of the front velocity and of the domain solutions.
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437197004597
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:249:y:1998:i:1:p:174-178
DOI: 10.1016/S0378-4371(97)00459-7
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().